# SDR SWIA202266105

- Difficulty date: May 26, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 30,155 hours, 30,649 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS574.0 HAS CORROSION IN MULTIPLE AREAS FROM STGR 25L TO STGR 26R     (C-CHECK RO 7/9/2022)    REMOVED CORROSION AND PERFORMED SPLICE REPAIR TO FRAME AT FS 574.00 AT STGR 25L TO 26R PER REO 601R-53-61-7847 REV-- DATED 2022-06-23.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
